# SDR AALA202402263276

- Difficulty date: February 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 63,962 hours, 26,122 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Failed
- Location: Both
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: BOTH AUTOPILOTS INOPERATIVE IN FLIGHT, AIRCRAFT RETURN TO AND LANDED SAFELY AT JFK. FOUND AUTO STAB TRIM CUTOUT-TRIM CUTOUT FAULT ON DFCS BITE CHANNEL "A" AND "B". RETURNED THE STAB TRIM CUTOUT SWITCH TO THE NORMAL POSITION. RAN SPEED AND STAB TRIM LIBRARY TEST 32 AS PER FIM 22-13-00-810-813. ALL TEST PASSED FOR CHANNEL "A" AND "B".
